MathSciNet Relay Station
MathSciNet bibliographic data
MR379547 (52 #452) 15A66 (46M99)
Haberstroh, Robert A. Hypocontinuity of multiplication on the Clifford algebra of an infinite-dimensional topological vector space. Proc. Amer. Math. Soc. 50 (1975), 435–442.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement